# SDR 20010228CW009

- Difficulty date: May 6, 2000
- Submitted: February 28, 2001
- Operation: General aviation
- Aircraft: N8295C
- Make and model: Piper PA-44-180T
- Aircraft serial: 448107028
- Engine: Lyc TO360E1A6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW16290
- Condition: Broken
- Location: Rkr Arm Stud/Nut
- Stage of operation: CR
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE WAS SHUT DOWN IN CRUISE FLIGHT AFTER A MODERATE VIBARATION WAS NOTED.  POST FLIGHT INSPECTION REVEALED THAT NR2 CYLINDER/LT ENGINE/ EXHAUST ROCKER ARM PIVOT STUD HAD BROKEN CAUSING ROCKER ARM TO COME OFF.  EXHAUST ROCKER ARM JAMMED THE INTAKE ROCKER ARM CAUSING THE INTAKE PUSH ROD TO BEND.  THE HOLD DOWN NUT HAD LOST ITS LOCKING ABILITY.
